CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Borthagaray-J-P"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Number of items: 1.

Acosta, Gabriel and Borthagaray, Juan Pablo and Bruno, Oscar et al. (2018) Regularity theory and high order numerical methods for the (1D)-fractional Laplacian. Mathematics of Computation, 87 (312). pp. 1821-1857. ISSN 0025-5718. https://resolver.caltech.edu/CaltechAUTHORS:20180502-133444210

This list was generated on Mon Oct 21 04:40:49 2019 PDT.